MathSciNet Relay Station
MathSciNet bibliographic data
MR2784135 (2012c:20126) 20G15
Gordeev, N. L.; Ellers, E. W. Big and small elements in Chevalley groups. Zap. Nauchn. Sem. S.-Peterburg. Otdel. Mat. Inst. Steklov. (POMI) 386 (2011), Voprosy Teorii Predstvalenii Algebr i Grupp. 20, 203--226, 289; translation in J. Math. Sci. (N. Y.) 180 (2012), no. 3, 315–329
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement